# SDR UPS97224733

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SUSPECT CORROSION FOUND BETWEEN FUSELAGE SKIN AND INTERNAL DOUBLER BS 1090 TO 1110, STR 11 AND 12 RT.  REPAIR CARRIED OUT IAW SRS ENGINEERING ORDER 97-29-04, UPS ENGINEERING FILE NUMBER 727-53-1964.
